On the behavior of solutions of a system of equations of elasticity theory in the neighborhood of nonregular boundary points and at infinity
Trudy Moskovskogo matematičeskogo obŝestva, Trudy Moskovskogo Matematicheskogo Obshchestva, Tome 43 (1981), pp. 260-274
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MMO_1981_43_a7,
author = {I. Kopachek and O. A. Oleǐnik},
title = {On the behavior of solutions of a~system of equations of elasticity theory in the neighborhood of nonregular boundary points and at infinity},
journal = {Trudy Moskovskogo matemati\v{c}eskogo ob\^{s}estva},
pages = {260--274},
year = {1981},
volume = {43},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MMO_1981_43_a7/}
}
TY - JOUR AU - I. Kopachek AU - O. A. Oleǐnik TI - On the behavior of solutions of a system of equations of elasticity theory in the neighborhood of nonregular boundary points and at infinity JO - Trudy Moskovskogo matematičeskogo obŝestva PY - 1981 SP - 260 EP - 274 VL - 43 UR - http://geodesic.mathdoc.fr/item/MMO_1981_43_a7/ LA - ru ID - MMO_1981_43_a7 ER -
%0 Journal Article %A I. Kopachek %A O. A. Oleǐnik %T On the behavior of solutions of a system of equations of elasticity theory in the neighborhood of nonregular boundary points and at infinity %J Trudy Moskovskogo matematičeskogo obŝestva %D 1981 %P 260-274 %V 43 %U http://geodesic.mathdoc.fr/item/MMO_1981_43_a7/ %G ru %F MMO_1981_43_a7
I. Kopachek; O. A. Oleǐnik. On the behavior of solutions of a system of equations of elasticity theory in the neighborhood of nonregular boundary points and at infinity. Trudy Moskovskogo matematičeskogo obŝestva, Trudy Moskovskogo Matematicheskogo Obshchestva, Tome 43 (1981), pp. 260-274. http://geodesic.mathdoc.fr/item/MMO_1981_43_a7/